# SDR SWAA2025122354512

- Difficulty date: December 20, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 60,540 hours, 33,212 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON OPENING FWD SERVICE DOOR GIRT BAR FELL OUT PARTIALLY AND BECAME HUNG UP.  SLIDE FELL OUT.  INSTALLED FWD SERVICE DOOR SLIDE IAW MT 725-61-06-FS.
